# SDR DALA2017110607954

- Difficulty date: November 6, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 51,337 hours, 22,301 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT W/W FWD UPPER BULKHEAD CRACKED O/B OF AILERON CENTERING MECHANISM. MAINTENANCE REPAIRED PER SRM 57-10-10 REPAIR 3.
